Coldoff

  • Product Details
  • Additional Information
  • Disclaimer

Coldoff provides relief from sinus pain, headache, nasal & sinus congestion as well as other allergic symptoms of the nose and throat. Ask your physician to know what dosage is right for you.

Coldoff contains a clinically proven analgesic-antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine & diphenhydramine. Paracetamol produces analgesia by elevation of the pain threshold and antipyretic effect through action on the hypothalamic heat-regulating center. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin andaspirin-containing products.

Chlorpheniramine & Diphenhydramine in Coldoff provides prompt relief of itchy-watery eyes, runny nose, sneezing, itching of the nose or throat due to respiratory allergies.

Coldoff contains, in addition to the above ingredients, a decongestant phenylephrine hydrochloride which is a sympathomimetic amine. It provides prompt relief of nasal and sinus congestion.

Caffeine in Coldoff enhances the analgesic activity of Paracetamol and serves to reduce incidence of sedation due to Chlorpheniramine.

The Sodium citrate in Coldoff liquefies mucus and helps expectoration whereas Menthol has a cooling and soothing effect.

The phannacokinetics of this combination is well matched and synergetic. All the drugs are well absorbed orally.

Category: Analgesic and Antipyretic
Indication: Nasal and sinus congestion. Allergic symptoms of the nose or throat due to upper respiratory tract allergies. Sinus pain and headache. <br>
Drug Composition: 500 mg Paracetamol, 5 mg Phenylephrine Hydrochloride IP, 25 mg Diphenhydramine Hydrochloride IP, and 30 mg (Anyhdrous) Caffeine IP per tablet. <br> Each 5 ml syrup contains: 125 mg Paracetamol, 5 mg Phenylephrine Hydrochloride IP, 0.5 mg Chlorpheniramine Maleate IP, 60 mg Sodium Citrate IP, and 1 mg Menthol. <br>
Dosage: Coldoff Tablets in adults is 1-2 tablets tid or qid. Coldoff Syrup in children is 1-2 tcaspoonful (5-10m1) tid or qid. <br>
This product is currently only available in India against valid prescription from a Registered Medical Practitioner. This is not an offer for sale.

Stadmed Private Limited
P: +91 247-40-650/651/653
contact@stadmed-global.com